# SDR EVCA00010

- Difficulty date: December 12, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N258AE
- Make and model: Bell 206L-1
- Aircraft serial: 45578
- Aircraft time: 23,774 hours, 18,147 cycles
- Engine: Allsn 250C28B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A5793
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONSTANT WEEPING FROM THE (RED) MAIN ROTOR BLADE VENT HOLE - CONSTANT STREAK.
